# SDR RYNA201203200015

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767322
- Aircraft serial: 23437
- Aircraft time: 71,337 hours, 31,772 cycles
- System (JASC): 7603 · Power Lever
- Part: Actuator Valve
- Part number: 7321330001
- Part serial: 112084
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 71,337 hours, 31,772 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WILL NOT START- ENGINE VALVE LIGHT ILLUMINATED ON OVERHEAD PANEL.  EICAS MESSAGE "RIGHT ENGINE VALVE-NO START".  REMOVED AND REPLACED ENGINE CONDITIONER CONTROL FUEL ACTUATOR PER MM 76-11-01 PG 401, OPS CHECK NORMAL.
